# SDR SWIA2021100161435

- Difficulty date: July 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 437-453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND EXCESSIVE EXFOLIATION AT STGR 19R BETWEEN FS 437.00 - FS 453.00 MATERIAL LOSS AT 100%      (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED STGR 19R AT FS349 - FS477.00 REF. CRJ 700 SRM  51-42-06-001-001-A01 AND REO 670-53-21-2099 REV -- DATED 2021-07-27, COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
